# SDR AALA20090802PVR01

- Difficulty date: August 1, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- Aircraft time: 64,290 hours, 33,899 cycles
- Engine time: 4,946 hours, 2,703 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: TUB7002
- Part serial: 114290
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON TAKEOFF CAUSING LEFT ENGINE SURGE 5-6 PERCENT AND FIRST OFFICER PITOT TUBE BLOCKED.  INSPECTED AIRCRAFT FOR BIRD STRIKE AS PER MM AND RUN UP ENGINE TO TAKEOFF POWER OK FOR SERVICE.  REPLACED FIRST OFFICER PITOT TUBE AS PER MM, OK FOR SERVICE.
